Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
Ann. Sci.Math. Qubec 19 (1995),no. 2, 131-137. ON GENERALIZED VECTOR VARIATIONAL-LIKE INEQUALITIES
 

Summary: Ann. Sci.Math. Québec 19 (1995),no. 2, 131-137.
ON GENERALIZED VECTOR VARIATIONAL-LIKE INEQUALITIES
QAMRULHASANANSARI
RÉsud. Dans le présentarticlenous introduisonsle problèmevectorielgénéralisé
d'inéquationvariationnelleet établissonsl'existencede sa solutiondansle contexte
des espacesde Banachréflexifs.Plusieurscas spéciauxsont aussi considérés.
ABSTRACT.In this paper, we introduce the generalized vector variational-likein-
equality and prove the existenceof its solution in the setting of reflexive Banach
spaces. Several specialcases were also discussed.
1.Introduction. Because of the applicationsin different areas of optimization,optimal
control, operations Research and economics, the vector variational inequality, which
was introduced by Giannessi [7] in the finite dimensional Euclidean space in 1980,has
been generalized in various directions. Since then Chen et al. [l-51,Siddiqi et al. [lO,
113,Lee et al. [SI and Yang [13] have studied vector variational inequalities in abstract
spaces. Siddiqi, Ansari and Ahmad [lO]introduced and studied vector variational-like
inequalities in reflexive Banach spaces and topological vector spaces. In 1990, Chen
and Craven [4] introduced and studied vector variational inequalities for multivalued
mappings which are called generalized vector variational inequalities. Recently, Lee et
al. [SIstudied generalized vector variational inequalities in reflexive Banach spaces.
In this paper, we introduce a more general form of vector variational inequality

  

Source: Ansari, Qamrul Hasan - Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals

 

Collections: Mathematics